MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7222-24
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter (b)(4).No problem or issues were identified during the device history record review.Two pictures were received for evaluation.In the attached pictures it is not possible to see the reported defect.The complaint is not confirmed.During manufacturing, there are checks in process to assure this defect does not occur.Based on the analysis conducted in the picture provided, the complaint was not confirmed.No corrective actions were taken.
 
Event or Problem Description
It was reported that the catheter was kinking.No patient injury reported.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16892046
Report Number3012307300-2023-05364
Device Sequence Number6311970
Product Code FPA
UDI-Device Identifier10610586028359
UDI-Public10610586028359
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/20/2025
Device Catalogue Number21-7222-24
Device Lot Number3984449
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown